English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Reduction methods and chaos for quadratic systems of differential equations

MPS-Authors
/persons/resource/persons235358

Grigoriev,  Dima
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236428

Weber,  Andreas
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Supplementary Material (public)
There is no public supplementary material available
Citation

Vakulenko, S., Grigoriev, D., & Weber, A. (2015). Reduction methods and chaos for quadratic systems of differential equations. Studies in Applied Mathematics, 135(3), 225-247. doi:10.1111/sapm.12083.


Cite as: http://hdl.handle.net/21.11116/0000-0004-142B-6
Abstract
There is no abstract available